# SDR CA960619019

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assembly
- Part number: 6898734
- Condition: Cracked
- Location: Engine
- Part time: 11,626 hours
- Stage of operation: IN
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT THIS WAS A VIBRATION SOURCE THAT CAUSED COMPRESSOR ANTI-ICE PORT TO CRACK AND OUTER COMBUSTION CAN TO CRACK 2". THERE WERE ONLY 88.3 HOURS SINCE FIRST AND SECOND STAGE WHEELS WERE REPLACED.
